Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Blood test done, shows hemoglobin, RBC, MCV, mild hypochromia, relative lymphocytosis. Meaning?

Dear Dr. my wife s blood test is Haemogloben 13 Hematocrit(pcv) 40.4 RBC s count 5.08 MCV L 79.5 MCH L 25.6 MCHC 32.2 RDW-CV 13.9 Platlet count 220 Total Leucocytic Count 6.7 the comment on the test: RBC S Show Mild Hypochromia.Relative Lymphocytosis Is this Anemia or somthing bad ?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM I am Dr Das
First of all , hemoglobin is normal for a female. All other hematocrit values are within normal limit except MCH MCHC, which indicates mild decrease. As such there is no anemia but considering the level of all MCH MCHC , HPLC is suggested. Do this test to rule out congenital hemoglobin variant.
Relative lymphocytosis occurs in many conditions including viral infection.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor